| Model Number |
1961-92-044 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Fall (1848); Unspecified Infection (1930); Muscular Rigidity (1968); Pain (1994); Discomfort (2330); No Code Available (3191)
| Date of Event |
07/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical notification received for revision of right total knee to address infection.Date of implantation: (b)(6) 2009, date of revision #1: (b)(6) 2020 (insert revised), date of revision #2: (b)(6) 2020, (right knee).Treatment: explantation of femur, tibial tray, tibial insert, and patella products/placement of antibiotic spacer.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.